# SDR FDEA201902110347

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT OUTBOARD HOLE   SURFACE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE LOWER MOUNT   OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND   EA.# : 1-5750-T0345149 P1 STEP 1. TITLE: WINGS-FLIGHT SURFACES- EO 1-5750-7-5002- RH   WING-OUTBD FLAP INBD HINGE ASSY (WING SIDE) -CORROSION REPAIR.REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.REFER TO EA.# : 1-5750-T0345149 P1 AND SNRM NO. N00587 FOR   WORK DETAILS.
